# SDR ZZDA2010537

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT AND RIGHT OVERWING EXIT IDENTIFIER LIGHTS OUT.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY POWER SUPPLY ON SEAT ROW 24R IAW MM 33-51.  EMERGENCY LIGHTS OPS CHECK OK.
